I started my medication when I started university and ever since i've noticed a huge drop in my ability to concentrate. When I was in college I never had this problem. I was wondering if it's possible that it could be a side effect of my medication or if anyone else has experienced this?
My neurologist left South Africa and went to Australia or the UK (Dr Stanley Levy) and I'm now battling to find a good neurologist. Can anyone help?
Sorry to be so personal but ive completely lost mine since changing to levetiracetam!? Help!
I'm on 4 meds of different strengths Has anyone noticed if your seizures ( of whatever type) have become more frequent when they've added in another medication It says this in one of the PILs in a couple f boxes as a possible side effect
Hey everyone. I recently decided to switch from name brand lamictal and keppra to generic. My doctor said it is cimpletely fine, but i just want to know if anyone has any first hand knowledge on this? Its just so much cheaper is why.
I sometimes have to ask if the person could repeat their question again, sometimes twice before it finally registers. Feels like the person is looking at me like “hello, anybody home?” I just say I’m sorry and smile. 😄
It may be a weird question. Have any of you had parents an family constantly on top of you, like if you was a baby. The reason I ask is because my mom is constantly on top of me no matter or where I'm at an it's annoying till the point I wind up catch a seizure. She does not let me be that she acts like I'm a three year old so does my family does the same that wind up wanted to disappear.
Those of you with partial seizures... What meds are you on and what side effects do you have?
I'm on Dilantin, and still having oodles and oodles of seizures every day. But the medicne side effects aren't bad. I remember KEPPRA and topamax, and will NEVER take them again because of side effects. I'm scared to try anything else, at all! Neurologist appointment in a couple of weeks, does anyone have any advice?